A test for compactness of a foliation

Author: Irina A. Mel'nikova

Math. Notes, vol. 58, no. 6, pp. 1302-1305, 1995.

Abstract: We investigate foliations on smooth manifolds that are determined by a closed 1-form with Morse singularities. We introduce the notion of the degree of compactness and prove a test for compactness.

Keywords: Morse form; foliations; compactness (The paper provides no keywords; these keywords are likely to match the topic.)

PDF: A test for compactness of a foliation

 This stub file is intended only for indexing. Please see more details and errata on the author's home page.